MathSciNet Relay Station
MathSciNet bibliographic data
MR1769197 (2002c:05062) 05C10
Linial, Nathan; Magen, Avner Least-distortion Euclidean embeddings of graphs: products of cycles and expanders. J. Combin. Theory Ser. B 79 (2000), no. 2, 157–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement